# SDR DHL2004755506

- Difficulty date: October 19, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT I/B FORE FLAP O/B L/E WBL 240 HAS REPAIR DOUBLER CHAFED THRU.  REMOVED PREVIOUS REPAIR AT LEFT, I/B FORE FLAP L/E IAW B727 SRM 51-30-2.  FABRICATED DOUBLER REPAIR 2024T3.063 PO 9001276, 6 X 5 INCH IAW B727 SRM 57-50-4 FIG 1, TREATED & PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2.
